# SDR USAAD97047

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 41B030CF00101
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - LEFT NACELLE EMERGENCY LIGHT INOPERATIVE.  PLACED ON MEL.  REPLACED POWER SUPPLY IN PIT ON 3-3-97.  (M)
